# SDR SWAA2024041160869

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ATTACHED ON DEFLECTION CONTROL RIB ORSS273 RT WING 2024-165870<[01] REPLACED ANGLE TRAILING EDGE ATTACHED ON DEFLECTION CONTROL RIB ORSS273 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A6200 REV: B SHEET 11. MEASURE OF CRACK IS: 0.312 INCH TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A22257522 DUE DATE: 20/AUG/24;[02] CERTIFIED STEP 1 COMPLETED
